# SDR SWIA2019122747397

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Cone
- Part number: 22850181245
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE EXHAUST FAIRING 2ND INNER RIB CRACKED ON INBRD SIDE (MARKED)       (C-CHECK)   RO:12/24/2019 ORDERED/RECEIVED LH ENG EXHAUST NOZZLE FAIRING ASSY. SEE CAMP 19772916 FOR MAINTENANCE PERFORMED
